# SDR HNAA2020090900254

- Difficulty date: September 9, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 50,412 hours, 44,585 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: C

## Discrepancy

ABNORMAL NOISE AND ODOR FROM NOSE WHEEL AREA DURING TAKEOFF ROLL.  MAINTENANCE R& R LT AND RT NOSE WHEEL ASSY, I/A/W 32-49-05.  OK FOR SERVICE, PCS.
